Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Rifampicin and clindamycin

Premium Questions

Dr. Panagiotis Zografakis MD

was 25000 gave him : paracetamol 16ml/6hours iv clidamycin 200 mg iv/12 hour pediatric doctor add rifampicin susp 7.5 ml /12 hours ??? is there any role for rifampicin here ??/ thanks more XXXXXXX GP ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.  Praveen Tayal MD

I just gave my 10lb bichon a second dose of Rieampin 50 mgs, by mistake, will she be all right View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Abhijit Sonawane MD

dear sir i had leprosy on 2010 i took dapsone-100 and hansepran for 2 year..after 2 year i:e 2014 i feel acupuncture and tingling and also burning in my all over body.. so i consult a docter and he told that u r sufering a... View answer

Answered by : Dr. Abhijit Sonawane ( General & Family Physician)
Dr. Noble Zachariah MD

an I take serratiopeptidase and rifampicin together As discussed before that I am in treatment of semen TB. Presently I am taking rifampicin and bendon, carni-Q daily. Recently I got skin root hair ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr. Kaushal Bhavsar MD

3 days , i've been having severe continuous itching without rashes after taking my rifampicin dose . the itching lasts for about 3 hours. what could be causing it? also is rifampicin a necessary drug for tb ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

,The rifampicin dose has been causing severe itching , last for about 3 hours. What could be causing it? Also is rifampicin a necessary drug for tb treatment. If someone what should I do? ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Pranjal Kulshreshtha MD

have tuberculosis diagonised during surgery, taking inh,rifampicin and ethambutol. what are the side ... View answer

Answered by : Dr. Pranjal Kulshreshtha ( Oncologist)
Dr.    Mohammed Taher Ali MD

Its been almost 4 mnths since i start my tb medication. Im taking isoniazid and rifampicin. But unexpected circumstance happen, my monthly period had delayed, and i make a home pregnancy test ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.  Ivan Rommstein MD

Dok my son diagnosis in xray was pneumonia, bilateral with nonspecific lymphadenopathies, primaryvkoch s infection not rule out..... Then his doctor advice him to medicate with rifampicin, isoniazid ... View answer

Answered by : Dr. Ivan Rommstein ( General Surgeon)
Dr. Talal Hussain MD

for first two months Rifampicin 600 Isoniazid 300 Ehumbutol 1200mg Livopill I am not sure if treatment ... View answer

Answered by : Dr. Talal Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Any infection caused by organisms susceptible to clindamycin.

Dr. Hari Om Chandrakar MD

are you taking any medication with name of Rifampicin?

Dr. Kakkar S. MD

Hi. Clindamycin is an anti acne drug and has no effect whatsoever on wrinkles. take care regards